RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1975, Volume 39, Issue 3, Pages 496–511 (Mi izv2039)  

This article is cited in 8 scientific papers (total in 8 papers)

Irreducible representations of infinite-dimensional Lie algebras of types $\mathbf S$ and $\mathbf H$

A. N. Rudakov


Abstract: This paper extends an earlier paper by the same author and contains a description of the irreducible representations of the infinite-dimensional topological Lie algebras of types $\mathbf S$ and $\mathbf H$.
Bibliography: 1 item.

Full text: PDF file (1347 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1975, 9:3, 465–480

Bibliographic databases:

UDC: 519.4
MSC: 17B65, 17B10
Received: 07.10.1974

Citation: A. N. Rudakov, “Irreducible representations of infinite-dimensional Lie algebras of types $\mathbf S$ and $\mathbf H$”, Izv. Akad. Nauk SSSR Ser. Mat., 39:3 (1975), 496–511; Math. USSR-Izv., 9:3 (1975), 465–480

Citation in format AMSBIB
\Bibitem{Rud75}
\by A.~N.~Rudakov
\paper Irreducible representations of infinite-dimensional Lie algebras of types~$\mathbf S$ and~$\mathbf H$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1975
\vol 39
\issue 3
\pages 496--511
\mathnet{http://mi.mathnet.ru/izv2039}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=402820}
\zmath{https://zbmath.org/?q=an:0345.17008}
\transl
\jour Math. USSR-Izv.
\yr 1975
\vol 9
\issue 3
\pages 465--480
\crossref{https://doi.org/10.1070/IM1975v009n03ABEH001487}


Linking options:
  • http://mi.mathnet.ru/eng/izv2039
  • http://mi.mathnet.ru/eng/izv/v39/i3/p496

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Kostrikin, “Representations of height 1 for infinite-dimensional Lie algebras in the series $K_n$”, Russian Math. Surveys, 34:1 (1979), 225–226  mathnet  crossref  mathscinet  zmath
    2. D. A. Leites, “Irreducible representations of Lie superalgebras of vector fields and invariant differential operators”, Funct. Anal. Appl., 16:1 (1982), 62–64  mathnet  crossref  mathscinet  zmath  isi
    3. G. S. Shmelev, “Invariant operators on a symplectic supermanifold”, Math. USSR-Sb., 48:2 (1984), 521–533  mathnet  crossref  mathscinet  zmath
    4. G. S. Shmelev, “Irreducible representations of Poisson–Lie superalgebras, and invariant differential operators”, Funct. Anal. Appl., 17:1 (1983), 76–77  mathnet  crossref  mathscinet  zmath  isi
    5. G. S. Shmelev, “$H(2n,m)$-invariant differential operators and irreducible $\operatorname{osp}(2,2n)$-representations”, Funct. Anal. Appl., 17:4 (1983), 323–325  mathnet  crossref  mathscinet  zmath  isi
    6. P. I. Katsylo, D. A. Timashev, “Natural differential operations on manifolds: an algebraic approach”, Sb. Math., 199:10 (2008), 1481–1503  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. Yu-Feng Yao, “On restricted representations of the extended special type Lie superalgebra
      $${\bar{S}(m, n, 1)}$$
      ”, Monatsh Math, 2012  crossref
    8. Ben Bond, David Jordan, “The lower central series of the symplectic quotient of a free associative algebra”, Journal of Pure and Applied Algebra, 2012  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:167
    Full text:64
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019